Red spots appearing behind knee and on calf of both legs. Bright red with some rash looking on both sides of spots. Spots about the size of a dime; some elongated over time. Could this be a reaction to Coumadin?
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking Zomig to treat my migraines for 1 1/2 years. I developed red spots on my legs when I used it and then in a day or two they would go ...
1 answer • 30 Apr 2010
they are tiny red spots that kind of look like chiggers, but they are not. They dont hurt, itch or anything. my dr gave me some cream and it helps a ...
2 answers • 10 Jul 2010
I have been on Coumadin for 3 weeks for a large PE. I am not allowed to exercise as there is a large
... clot behind my right knee. I get fairly severe knee and leg pain when in bed and when sitting that goes away when walking. Is this a normal side ...
2 answers • 22 Mar 2012
What causes these red spots? Am I in danger? Will to much vitamin E cause this. The spots started on both enter thighs moving down both legs and feet ...
2 answers • 26 May 2013
Noticed a small red patch, itching slightly, just below my left knee replacement on the outer top portion of my calf muscle. Is this cause for alarm? ...
0 answers • 14 Jun 2015